# SDR DALA2023020700969

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CRACK FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER P ANEL AT HOLE H263 LH SIDE. AA 5716-01017. SB A330-57- 3115. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE H263 LH LOC. ON FR40 VERTICAL WEB ABOVE CENTER WING BOX LOWER PANEL LH SIDE AS PER ER/A604913-14AD REV-ORIGINAL, COMPLIED WITH ER/A 604913-14 AD REV-ORIGINAL MATCH HAS BEEN VALIDATED WITH ALL STEP ON PRI REV-0, PRIREV-1 AND PRI REV-2, RE-INSPECTION IS REQUIRED. JOB COMPLETE. (2615911)
